# SDR DL76L091253

- Difficulty date: July 24, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 81,512 hours, 12,020 cycles
- Engine: Ge CF680A2
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW O2 NEEDS SERVICING.  REMOVED AND REPLACED CREW O2 BOTTLE IAW AMM 12-15-08, LEAK CHECK GOOD.  CHECKED ALL MASKS, CHECK GOOD.
